# SDR DALA2024022902862

- Difficulty date: December 3, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,992 hours, 42,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 ERA 588808-14 SECTION I ISSUED FOR REPAIR TO FUSELAGE SKIN AT AF T LAVATORY SERVICE PANEL STA 1681-1701. CORRECTIVE ACTION: REF ERA 588808-14. (1669850)
